# SDR IPXA2019060542861

- Difficulty date: May 24, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR JAMB LOWER AFT WEB IS CRACKED AT STA. 1307 AND Z=-18.REPAIRED CRACKED L-3 DOOR JAMB LOWER AFT WEB AT STA. 1307 AND Z=-18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
